# SDR COEA2016032943805

- Difficulty date: March 29, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55172100210
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT HORIZONTAL STABILIZER LE 331 HAS LEVEL 2 CORROSION ON UPPER & LOWER INNER MATING SURFACES.  REPAIR IAW SRAS ES 1754/16... 10238 DATED 5 11 2016.
